IVF-Infertility.com home

NOT AGAIN!

Discussion group for all topics related to infertility including preparation for pregnancy, causes, investigation and treatment of infertility.

NOT AGAIN!

Postby becky » Sun Nov 03, 2002 4:41 pm

Girls please tell me if I am going mad..I am on the stims and I seem to be constantly weeing..and drinking (almost 2 wees an hour) and it is starting to drive me crazy. I am on day 4 now of the stims and I haven't had any swelling, bloating or pains..just a little bit of lower back pain but I am not sure if I have hurt my back whilst moving things around the house in my nesting few hours this morning!<br><br>What symptons did you get..I am on Mengon and it doesn't feel like anything is happening..worried because my first scan is on Wednesday so no idea if follicles are growing or if ovaries have hybernated..<br><br>love Becky B
becky
Regular
 
Posts: 197
Joined: Sat Oct 12, 2002 7:27 pm
Location: England

NOT AGAIN!

Postby MichelleS » Sun Nov 03, 2002 5:43 pm

Hi Becky!<br><br>Just to let you know that when I was on Menogon in July I ahd no pains or anything - no bloating etc. I too worried thinking nothing wa working but my scan showed 25+ follicles. The Dr and Nurse were amazed that I had no discomfort at all.<br> I ended up with over 42 eggs and OHSS!! )Sorry didn't mean to panic you - i am at risk from it) So don'y worry - you may be one of us few lucky ones.<br><br>Also made me feel very frisky as well!! Until OHSS that is!<br><br>Michelle :-)
MichelleS
Member
 
Posts: 59
Joined: Mon Jul 29, 2002 2:10 pm

NOT AGAIN!

Postby becky » Mon Nov 04, 2002 7:41 pm

PLEASE HELP ME GIRLS...<br><br>Still weeing for England and now have a belly twice the size of normal pmt time...hope that it is full of eggs!<br>I have started having some twinges and stabbing pains..stitch like and stretching feelings for the first time and | am on day 6 of stims ..<br><br>When did you all start to bloat out?<br><br>Anyone else had bad headaches from stims? I am also aching in all of my joints especially my lower back - a friend who has had fertility treatment said she had it too because when your tummy starts to grow your ligaments start moving about..anyone agree?<br><br>Also finding the injections are now hurting less in the bum so my be getting a leather arse..<br><br>chat soon I hope..<br><br>Becky B
becky
Regular
 
Posts: 197
Joined: Sat Oct 12, 2002 7:27 pm
Location: England

NOT AGAIN!

Postby sammy » Mon Nov 04, 2002 8:03 pm

hi becky ,you will start to pee more.The drinking is probably the main reason,though thats a good thing(dont stop the drinking)also all those follicles produce alot of fluid,hence the swollen belly.Thats why after e/c its really important to keep up with the water as you will need to replace all that fluid.I do get headaches from day one of sniffing and it tends to get worse for me when i start injecting,but i guess its all those hormones pumping around.plus you could well be a little stressed without realising it.<br>take care<br>love sammyx
sammy
Member
 
Posts: 84
Joined: Mon Oct 21, 2002 4:48 pm
Location: essex

NOT AGAIN!

Postby Louise » Mon Nov 04, 2002 8:13 pm

Hi Becky - I was and still am constantly weeing, largely due to the amount of water I am drinking. I also had shooting and stabbing pains in my ovaries when I was on stims. TThe clinic told be that is because they are getting bigger with lots of lovely follies. I still have the shooting pains and apparently that is because they are going back to normal. My belly also was very swollen and has only just gone back down in the last couple of days. I am really happy cos I can wear my jeans again - probably not for long though!!<br>Good luck becky and carry on drinking lots of water.<br>Lots of love <br>Lou XXX
Louise
Regular
 
Posts: 174
Joined: Wed Oct 23, 2002 10:50 am
Location: England


Return to General Forum

Who is online

Users browsing this forum: Bing [Bot] and 7 guests